# SDR R61A2025022600116

- Difficulty date: February 7, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR PANEL SUPPORT AT FR87, LBL29 FOUND CORRODED.   CFIII, FLOOR PANEL SUPPORT AT FR87, LBL29 WAS REPLACED IAW SRM 51-40-02 AND SRM 51-40-08.
